# SDR DL76L960544

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1057LR02
- Condition: Malfunctioned
- Location: Fuel Ind System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED BDL DUE WEATHER, DURING DIVERSION HAD EICAS STATUS MESSAGE FUEL QUANTITY CHANNEL.  PERFORMED BITE, FAULTS PROCESSOR CHANNELS 1 AND 2.  COULD NOT DISPATCH.  REPLACED PROCESSOR PER M/M.  PERFORMED BITE, OPERATION NORMAL.                                                                     ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
